Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Extreme itching in clitoris, has a tear. Type 1 diabetes. Will it heal?

I have extreme itching on and around my clitoris and the surrounding area. I have type 1 diabetes and suffer from recurrent thrush, but i have suffered from this fairly constantly for maybe 10 years. I often have a lack of natural lubrication and pain during sex. i now have a tear on my clitoral hood, a small part of the nerve? is protruding from where the glans and the hood meet. its is not particularly painful but is very sensetive. Im not sure when exactly this happened, at least several weeks ago, and has gotten slightly worse (ie the nerve? is protruding a little more than bofore) - i had hoped that it would heal up on its own. I am concerned now that surgery will be needed to fix the problem - i need advice what to do about the tear and also the itching. thanks
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  223
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response
Aug 2012
Hi there.

The itching happens when you get fungal infection due to high sugars, even when your sugars are high for a short period. This is controlled by keeping your sugars under control and using anti-fungal treatment. Now the sensitivity is all due to constant irritation of the clitoris. Please see a good dermatologist and he/ she will treat you for the fungal infection and for the abrasions which have turned sensitive. This should not lead further to spread of infection in your private parts and hence I would suggest you to see the doctor ASAP. Take care.
Answered: Sun, 21 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor